Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

goukis362

Member
  • Total Reviews

    0
  • Content Count

    47
  • Joined

  • Last visited

Community Reputation

0 Neutral

About goukis362

  • Rank
    Junior Member
  1. hey guys. i havent been on here for the longest of time. but i finished my accutane treatment for about 1.5 yrs now and i would like to say this has beeen the greatest thing ever. i hardly breakout and not much whiteheads. my face is literally 100% clear with an occasion zit or two which goes away in a day or two. my regimen has been a very simple yet effective way for me. all i do is wash my face twice a day with adveno foaming face wash (1.5% salycilic acid) and 100% aloe gel as my lotio
  2. hello everyone...i've been off accutane for 6months already and lemme tell u, accutane is a miracle...i have no more zits...but the thing is, wen i started accutane it made me brake out super bad and cystic....so now, im left with dark spots...i dont care much about it they are more of a neusance....is there anything i can do to get rid of it or just wait....thanks
  3. hi, ive been off accutane for 3 months.....its been the best thing...i have no pimples whatso ever except for annoying whiteheads...i have a bunch of them....they are just annoying....anyone know how to get rid of them? i dont wanna use acne wash since the doc said not to irratate the skin...thanks
  4. will taking allergy medicine while on accutane be ok? since its that time of year where i get allergies.....i was wondering would it be ok to take both at the same time? thanks
  5. My question is....should i put a suncreen then aloe vera gel over my face or the opposite way around....aloe vera then suncreen...or does it matter?...thanks
  6. im gonna go to SF in 2weeks...i know its gonna be sunny...and dry...im on my 6th week of accutane...how should i prepare for the trip?....what do i need to preven damage to my skin? thanks...i live in washington state where its wet and cloudy...so sun isnt an issue where i live..so yeah..thanks
  7. Is it ok NOT to put lotion on face while on accutane?? I mean, if you dont see huge amounts of dryness, is it ok not to put lotion on your face?....cause im on my 6th week and my face doesnt seem that dry anymore...thanks
  8. well, wenever i use the cetaphill lotion, my face seems to be really oily(from lotion)...it just feels like my skin isn't absorbing the lotion...it just sits there...so i was wonderin wat will happen if i dont put lotion on.?...is it normal for cetaphill to do that?....im on 80mg of accutane...im on my 6th week..still breaking out like a mofo..thanks
  9. well, it's been about week 5 and a half on accutane...and i guess im the unlucky one who is still breaking out a lot....most of my pimples (50+) are all up to head and they hurt...i dare not to pick at them cause im scared they will produce more pimples....lemme tell you, before i started accutane i just had bad acne on my forehead. but accutane caused me to break out soo much on both my jawlines that the nurse thought that they always have been there.....the doc gave me some Medrol on the 1st
  10. well, wen i was on my 1st month checkup, i had broken out ALOT!!..i mean alot after i started accutanelike 50+more pimples....so the doc gave me MEDROL which was to knock out those pimples...it did for the most part since i was on it for 6 days...but now im off MEDROL, the acne are slowly creeping back out...they start to hurt again....so i really dont know wat to do...when should the accutane stop me from breaking out?...im getting really depresssed since the imporvement seems to be slow....and
  11. accutane makes my face super red....wat can i do to make it less red...atleast not to the point where people talk about it....?? thanks
  12. well not with accutane exactly...maybe a couple hours after it....
  13. wanted to share dis info wit u guys... http://www.drugstore.com/templates/hnotes/...995#Introductor
  14. this is gonna be about my 3rd week of accutane....the new breakouts from accutane are still here....my question is, is it normal for accutane to make ur acne all big/red/sore and have a head on it?...im not gonna pop it cause i think that would cause more irratation.....i just hope that the initial breakout has stopped and i would clear up SOOOn....thnaks
×